# SDR UIEA2013021200078

- Difficulty date: February 12, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 154 hours, 88 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: 434093001
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG VALVE LIGHT ILLUMINATED APPROX 40 MIN DURING FLIGHT.  NO EICAS MESSAGE(REPLACED LT ENG VALVE LIGHT DRIVER W/NEW UNIT IAW AMM 33-16-01, SYS OPS CK GOOD PN 434-093-001)
